MathSciNet Relay Station
MathSciNet bibliographic data
MR1015681 17B30 (16P90 16S30 17B35)
Kobayashi, Shigeru; Sanami, Manabu Growth of two-step solvable Lie algebras. Proc. Amer. Math. Soc. 109 (1990), no. 4, 859–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement